# SDR FDEA201701060054

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 76,925 hours, 16,417 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TELESCOPIC DUCT INBD FORWARD CUTOUT FOUND SUPPORT BRACKET WORN AT XOS 464.
